# SDR DALA2022010400080

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON STRINGER LBL 10.45 BTW STA 1460 AND STA 1480 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00398: FLOOR STRINGER LBL 10.45 BTW STA 1460 AND STA 1480 IN AFT CARGO COMPARTMENT WAS REPAIR PER B757-200 SRM. (2071136)
